ArticleOriginal scientific text

Title

Existence of a non-entire twist for a class of L-functions

Authors 1

Affiliations

  1. Dipartimento di Matematica, Università di Milano, Via Saldini 50, I-20133 Milano, Italy

Bibliography

  1. W. Duke and H. Iwaniec, Convolution L-series, Compositio Math. 91 (1994), 145-158.
  2. W. Duke and H. Iwaniec, Estimates for coefficients of L-functions II, in: Proc. Amalfi Conf. Analytic Number Theory (1989), E. Bombieri et al. (eds.), Università di Salerno, 1992, 71-82.
  3. J. Kaczorowski and A. Perelli, On the structure of the Selberg class, I: 0 ≤ d ≤ 1, Acta Math. 182 (1999), 207-241.
  4. T. Miyake, Modular Forms, Springer, 1989.
  5. A. Selberg, Old and new conjectures and results about a class of Dirichlet series, in: Collected Papers, Vol. II, Springer, 1991, 47-63; also in: Proc. Amalfi Conf. Analytic Number Theory (1989), E. Bombieri et al. (eds.), Università di Salerno, 1992, 367-385.
  6. F. Shahidi, On certain L-functions, Amer. J. Math. 103 (1980), 297-355.
  7. F. Shahidi, Third symmetric power L-functions for GL(2), Compositio Math. 70 (1989), 245-275.
  8. G. Shimura, On the holomorphy of certain Dirichlet series, Proc. London Math. Soc. 31 (1975), 79-98.
Pages:
53-65
Main language of publication
English
Received
1999-02-03
Published
2000
Exact and natural sciences